MAUDE Adverse Event Report: Salter Labs N/A; Salter Style Nasal O2 Cannula (Adult), 7' (2.1 m) 0 to 6 LPM, Non DEHP.

Salter Labs N/A; Salter Style Nasal O2 Cannula (Adult), 7' (2.1 m) 0 to 6 LPM, Non DEHP.
Model Number 16SOFT-7-50
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that several of the item were broken. health deteriorated rapidly because she did not get enough o2.Advice to call in an ambulance but this was not done in the end.Saturation was 70% and the lady was doing very badly.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 april 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment the ultimate risk is low as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with rma-20017af, revision 2; the most closely associated risk is id r106 (p1= improbable, p2= unlikely) with a probability of harm occurring p= improbable and severity s= negligible which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is improbable (1).Therefore, the probability of harm occurring (p) remains the same as than the rma and is determined to be low risk per ref-20001-c1 rev 2.2.Regulatory/ compliance reviewed ref-20001-c1 rev 2, and there is low regulatory / compliance risk.Complaint history review the complaint history was reviewed in grand avenue from reported dates 03/23/2024 through 03/23/2026, for part number 16soft-7-50 and failure mode "broken cannula".There were 0 (zero) other complaint(s) reported for the same issue and part number during the same timeframe.Sales = 20,916,160 ea calculated occurrence (p1) =( 1 complaint(s) / 20,916,160 ea sold) x 100 = 0.000004% occurrence ranking = improbable (1).

Brand Name
N/A
Common Device Name
Salter Style Nasal O2 Cannula (Adult), 7' (2.1 m) 0 to 6 LPM, Non DEHP.
Manufacturer (Section D)
Salter Labs
30 spur drive
el paso 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key24961179
Report Number3004748541-2026-00069
Device Sequence Number17391530
Product Code CAT
UDI-Device Identifier00607411102318
UDI-Public(01)00607411102318(10)548271
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16SOFT-7-50
Device Catalogue Number16SOFT-7-50
Device Lot Number548271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown